Skip to main content

CALPROFEN® Ibuprofen Suspension

Calprofen strawberry flavour oral suspension for pain and fever relief
Works up to 8 hours on fever banner
Nothing lasts longer on fever banner
Effective for teething pain banner
  • 0
  • 1
  • 2
  • 3
Where to buy+
  • Relief from fever for up to 8 hours
  • Relief from aches & pain 
  • From 3 months to 12 years.
  • Available as: Strawberry Flavour 100ml and 200ml, Strawberry Flavour Sachets 12x 5ml 
  • Contains ibuprofen

Usage

Our CALPROFEN® Suspension contains ibuprofen, which starts to work on a fever in just 15 minutes and lasts for up to 8 hours. It can be used for pain relief, to reduce your child’s temperature, and to relieve the symptoms of cold and flu. Each pack comes with an easy dose syringe.
Click here to view product information leaflet

Dosage

Infants 3-6 months (over 5kg)

2.5ml

Up to 3 times in 24 hours. Do not use for more than 24 hours

Infants 6-12 months

2.5ml

3 times a day

Children 1-2 years

2.5ml

3-4 times a day

Children 3-7 years

5ml

3-4 times a day

Children 8-12 years

10ml

3-4 times a day

POST-IMMUNISATION FEVER

2.5ml

If necessary, follow up with one further 2.5ml dose 6 hours later. No more than 2 doses in 24 hours. If fever doesn’t go down, contact your GP

For all the dosage information above please remember:

  • Do not give to children weighing less than 5kg.
  • Do not give to children under 3 months
  • Do not give to children aged 6 months and older for more than 3 days
  • If symptoms last for more than 24 hours in children 3-6 months, or more than 3 days in children over 6 months, seek medical advice.
  • For further advice, always read the label

Available as

Calprofen Oral Suspension Strawberry flavour for 3+ months

CALPROFEN® Ibuprofen Suspension 200ml

Calprofen strawberry flavour for pain and fever relief sachets

CALPROFEN® Ibuprofen Suspension Sachets 12x5ml